Show simple item record

dc.contributor.authorPulkina, Ludmila S. ( )
dc.date.accessioned2021-09-22T15:15:52Z
dc.date.available2021-09-22T15:15:52Z
dc.date.issued2020-04-06
dc.identifier.citationPulkina, L. S. (2020). Nonlocal problems for hyperbolic equations from the viewpoint of strongly regular boundary conditions. Electronic Journal of Differential Equations, 2020(28), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14532
dc.description.abstractIn this article, we consider a nonlocal problem for hyperbolic equation with integral conditions and show their close connection with the notion of strongly regular boundary conditions. This has an important bearing on the method of the study of solvability. We propose also a new approach which enables us to prove a unique solvability of the nonlocal problem with integral condition.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNonlocal problemen_US
dc.subjectHyperbolic equationen_US
dc.subjectNonlocal integral conditionsen_US
dc.subjectDynamical boundary conditionsen_US
dc.subjectStrongly regular boundary conditionsen_US
dc.subjectWeak solutionen_US
dc.titleNonlocal problems for hyperbolic equations from the viewpoint of strongly regular boundary conditionsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record